# SDR SWIA202157076

- Difficulty date: January 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL IS CORRODED FROM FS485.00 TO APPROX FS565.00 STGR15L.   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED LH SIDE SEAT RAIL FROM FS485.00 TO FS565.00, STGR 15L, REF: CRJ700 AMM 53-00-49-400-801-A17.
